# SDR C2XA09RI072

- Difficulty date: April 18, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 15,943 hours, 8,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE MAINTENANCE, RIC MX FOUND SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED NR 3 INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
